About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 680186, 5 pages
http://dx.doi.org/10.1155/2013/680186
Research Article

Best Proximity Points for Relatively -Continuous Mappings in Banach and Hyperconvex Spaces

1528 Rover Boulevard, Los Alamos, NM 87544, USA
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 21 May 2013; Accepted 9 August 2013

Academic Editor: Adrian Petrusel

Copyright © 2013 Jack Markin and Naseer Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove some best proximity point results for relatively -continuous mappings in Banach and hyperconvex metric spaces. Our results generalize and extend some recent results to relatively -continuous mappings and to general spaces.